# SDR U2RA2022072800028

- Difficulty date: July 15, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 106,498 hours, 15,911 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Part number: 65B24600230
- Part serial: NONE
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON M/D STA 1265-1480, RBL 11.33 WAS FOUND BROKEN AND NO APPLICABLE REPAIR IN 747-400SF SRM. THE PERMANENT REPAIR WAS ACCOMPLISHED IN ACCORDANCE WITH  FLIGHT VEHICLES CONSULTING, INC'S ENGINEERING ORDER 22089-4, REV LR, WHICH WAS APPROVED BY FAA FORM 8110-3 DATED ON JULY 06, 2022.  DETAILS WERE DOCUMENTED IN HAECO XIAMEN'S NRC KVL7995.
